# SDR CA150408011

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwa PW306B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A REVENUE FLIGHT, THE ENGINE CHIP LIGHT CAME ON & AIRCRAFT WAS DIVERTED   WHERE AN UNEVENTFUL LANDING WAS MADE.
